# SDR CA110630005

- Difficulty date: June 30, 2011
- Submitted: September 9, 2011
- Operation: Air carrier
- Make and model: Boeing 737-7
- Engine: Cfmint CFM567B22
- System (JASC): 3234 · Landing Gear Selector
- Part: Control Lever
- Part number: S280W555104
- Condition: Broken
- Location: Mlg
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

ACFT TAKING OFF REPORTS GEAR WILL NOT RETRACT.  FLIGHT CREW CARRIED OUT NON NORMAL CHECKLIST AND CONCLUDED THAT THE GEAR LEVER LOCK SOLENOID IS AT FAULT AND AN OVERRIDE WOULD BE REQUIRED.  NON NORMAL CHECKLIST CARRIED OUT WITH OUT INCIDENT.  ACFT DIVERTED WHERE PARTS AND A SPARE ACFT COULD BE UTILIZED PREVENTING THE AFFECTED ACFT FROM BEING GROUNDED CAUSING LARGER DELAYS DOWN LINE.  MX FOUND BROKEN RETENTION LOCK ON LANDING GEAR CONTROL LEVER PANEL. LANDING GEAR CONTROL LEVER MODULE INSTALLED AND NO FURTHER ISSUES.  MFG  CONNECTOR WAS NOT AVAILABLE FOR SELECTION.
